# SDR CKSA98092

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1193
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1792
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION FOUND LEVEL 2 CORROSION, STRINGER 32 AT STA 1792 CRACKED.  INSTALLED STRINGER REPAIR IAW L1011 SRM 53-13-00 PG 806.  CORROSION TASK CARD NUMBER C53-120-04-03. NON-ROUTINE TASK CARD NUMBER 15868.
